# SDR 00FDEA00892

- Difficulty date: December 20, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 3,367 hours, 1,668 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Illuminated
- Location: Ecam
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

00-371  DUR T/O MASTER CAUTION LIGHT CAME ON + ECAM WARN ENG 1 REV PRESSURIZED ILLUM.  **  S/D  **  COMING
